# SDR USAA001120

- Difficulty date: August 1, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 37,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 2 INCHES, STATION 969, STRINGER 29L.  CORROSION LEVEL 1.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 53-00-03.  (M)
